User menu

On Some Classes of Unbounded Commutants of Unbounded Operator Families

Bibliographic reference Shabani, J.. On Some Classes of Unbounded Commutants of Unbounded Operator Families. In: Journal of Mathematical Physics, Vol. 28, no. 9, p. 2046-2050 (1987)
Permanent URL http://hdl.handle.net/2078.1/53647
  1. Shabani J., Commutants of a family of operators on a partial inner product space, 10.1063/1.526091
  2. Epifanio Giuseppina, Trapani Camillo, V*‐algebras: A particular class of unbounded operator algebras, 10.1063/1.526492
  3. Antoine J.-P, Grossmann A, Partial inner product spaces. I. General properties, 10.1016/0022-1236(76)90063-x
  4. Antoine J.-P, Grossmann A, Partial inner product spaces. II. Operators, 10.1016/0022-1236(76)90064-1
  5. Antoine J.‐P., Grossmann A., Orthocomplemented subspaces of nondegenerate partial inner product spaces, 10.1063/1.523507
  6. Antoine J.‐P., Partial inner product spaces. III. Compatibility relations revisited, 10.1063/1.524410
  7. Antoine J.‐P., Partial inner product spaces. IV. Topological considerations, 10.1063/1.524717
  8. Grossmann Alexander, Elementary properties of nested Hilbert spaces, 10.1007/bf01773338
  9. Acta Phys. Austriaca Suppl., 16, 15 (1976)
  10. Antoine J.-P., Karwowski W., Partial {$\sp \ast$}-algebras of closed linear operators in Hilbert space, 10.2977/prims/1195179844
  11. Antoine J. P., Ann. Inst. H. Poincaré, 37, 29 (1982)
  12. Lassner G., Topological algebras of operators, 10.1016/0034-4877(72)90012-2
  13. Friedrich M., Wiss. Z. Karl‐Marx‐Univ. Leipzig Math.‐Natur., 27, 245 (1978)
  14. Mathot Françoise, Topological properties of unbounded bicommutants, 10.1063/1.526510
  15. Ruelle D., Helv. Phys. Acta, 35, 162 (1962)
  16. Inoue Atsushi, A commutant of an unbounded operator algebra, 10.1090/s0002-9939-1978-0473863-x